finding it hard to take a deep breath!

Had a successful cardioversion for trial flutter on Thursday and all seemed to be going well! I took a walk this morning and was glad to get back as I felt it difficult to take a deep breath in, not as bad after I rested. I wander as I take bisoprolol 2.5 and 50mg flecainide if my heart had slowed to much, I was tachycardic prior to the CV with hr of between 80 and 100.

hr now around 58 to 64 resting. Be glad of any suggestions!

carol

3 Replies

oldestnewest
  • Sounds a reasonable heart rate. I take 150x2 each day and am very active between bouts of AF.

    Just take it easy for a few days.

    Pete

  • Just my experience with Flecainide. I was put on it for Afib but after a couple of week had to quite because like you I could not do my daily walk without being out of breath. Have you been on it for some time or just started it after the cardioversion? If so you might check with the doctor to see if that is the problem. A couple of common side effect with Flecainide is difficult or labored breathing and wheezing, and that is what I had. I wish you well and pray you find the solution.

  • been on flecainide for years and reduced from 100 twice a day to 50 twice a day last September after an af episode,also put on bisoprolol 2.5 at the same time so nothing has changed really. Had a really bad cold before the cardioversion and got very wheezy, had 3 lots of 6 prednisilone 0.5 and 5 days of amoxicillin in order to get the cardio version done, the anaesthetist was happy to do it with chest crackles so long as I took a couple of puffs of my bronco dilator first. Haven't had to use this for years!! So all in all don't know what is going on only that I seem to have swapped one problem for another. Going to gp Thursday. Thanks so much for your comments and concern

    carol

You may also like...